Diffraction of a plane wave by an elongated body
Doklady Akademii Nauk, Tome 292 (1987) no. 4, pp. 833-835
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_292_4_a14,
author = {M. V. Fedoryuk},
title = {Diffraction of a plane wave by an elongated body},
journal = {Doklady Akademii Nauk},
pages = {833--835},
year = {1987},
volume = {292},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_292_4_a14/}
}
M. V. Fedoryuk. Diffraction of a plane wave by an elongated body. Doklady Akademii Nauk, Tome 292 (1987) no. 4, pp. 833-835. http://geodesic.mathdoc.fr/item/DAN_1987_292_4_a14/